Static dilaton solutions and singularities in six-dimensional warped compactification with higher derivatives.

Détails

ID Serval
serval:BIB_19901
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Static dilaton solutions and singularities in six-dimensional warped compactification with higher derivatives.
Périodique
Phys. Rev. D
Auteur(s)
Giovannini M
Statut éditorial
Publié
Date de publication
2001
Volume
63
Pages
064011
Création de la notice
19/11/2007 10:42
Dernière modification de la notice
20/08/2019 13:50
Données d'usage